# SDR IPXA2019091046593

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 28,078 hours, 17,041 cycles
- Engine: Rroyce RB211*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT 0408Z, CRUISE ALTITUDE FL370, TAT -21C, CLEAR SKIES WE NOTICED THE RT ENG EGT SURGED FROM APPROX 590 TO 670 SPORADICALLY AT LEAST HALF A DOZEN TIMES EPR N1 N2N3 ALL INCREASED ALONGWITH EGT SURGE. IT WAS AUDIABLY NOTICEABLE TO ALL OF USC/W K ALERT 187714 FOE EEC BVCU & TPU AFTER POWER PLANT ENGINEER & TECH SUPPORT REVIEWED DATA. R&R OF HIGH STAGE PILOT PER AMM 36-11-08-401 OPS NORMAL, SECURED COWLS.
